# SDR 07FDEA03730

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53989395221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED ANGLE AT FRAME 101 REAR SIDE OF FIREWALL, STRG 5 RT.  REPLACEMENT OF ANGLE IAW SRM 51-72-10.
